# SDR UPS97224740

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-111-01.05-01) ON HORIZONTAL STIFFENER LBL 14-RBL 14, BS 344, WL 181 TO 183.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED AND REPLACED STIFFENER PER SRM 51-30-02.
